# SDR SWIA202157632

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STRINGER CLIP 24L FS1047.00.     (C-CHECK RO 4/21/2021)    STRINGER CLIP 24L HAS INTERGRANULAR CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW STRINGER CLIP 24L ON FS1047.00 FRAME REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG MM670-36064 REV-C. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
